Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from hair fall and dandruff. What should I do to get rid of this?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
Question
Dear sir,

I am suffering from hair fall and dandruff.What can be done to get rid of these.I am a regular oil bath taker
Posted Tue, 14 May 2013 in Ayurveda
 
 
Answered by Dr. Nikul Patel 2 hours later
Hello,
Welcome to XXXXXXX

Your query is regarding the problem of hair fall and dandruff.

As per Ayurveda treatment for the same; you should have to take the treatment for at least 3-4 months as XXXXXXX medicines and then after have to continue..

Start the following medicines

1. Saptamrut loh tab 2 tabs twice a day with milk
2. Manjishthadi ghan vati 2 tabs twice a day
3. Bhringraj ghan avti 2 tabs twice a day
4. Bhringrajasav 10 ml twice a day after meal

For external Use...

Mix Karanjadi tail and Bhringamalak taim in equall quantity and apply on scalp but the hair must be dry when you are applying.
Also its advisable to take Panchkarma treatment near by your area..

Request for the following therapy at there.

1. Nasya karma
2. Shirodhara karma


Dr. Nikul Patel
Ayurveda Consultant
Ahmedabad

Atharva Ayurveda Clinic and Panchkarma Center
6 (Celler) J. L. Complex, XXXXXXX chawk cross road,
Maninagar, Ahmedabad (Gujarat); India – 0000
Timings : 10.00 am to 6.30 pm (IST)
(Saturday – Sunday Closed)
Above answer was peer-reviewed by
 
Follow-up: Suffering from hair fall and dandruff. What should I do to get rid of this? 21 hours later
sir where are these medicines available and wht will be there approx cost
 
 
Answered by Dr. Nikul Patel 1 hour later
Hello,

You can get all medicines from nearby Ayurveda Medicine Stores and approximate cost for the medicines for one month will be 600-800 Rs.

Dr. Nikul Patel
Ayurveda Consultant
Ahmedabad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor